# SDR CA050225007

- Difficulty date: February 24, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Piper PA60600
- Aircraft time: 4,098 hours
- Engine: Lyc IO540K1J5
- Propeller: Hartzl HCC3YR2
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 220000021
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) VERTICAL RIB WAS REMOVED FOR RIB REPLACEMENT.  ONCE FIN WAS REMOVED, FORWARD RIB WAS FOUND TO HAVE 2 CRACKS IN THE REAR 90 DEGREE BEND. CRACKS ORIGINATE FROM LT AND RT RADIUS CUTS AND GO ALONG THE BEND RADIUS. LT CRACK IS A HALF AN INCH LONG AND THE RT CRACK IS A HALF AN INCH LONG, STOP DRILLED AND ANOTHER ONE .1250 INCH PAST THE STOP DRILL HOLE. AS THIS WAS DONE BEFORE WE BOUGHT THE AIRCRAFT, WHO AND WHEN THIS STOP DRILLING WAS DONE IS UNKNOWN. PART IS BEING REPLACED.
